Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6576
Title: Free products of commutative rings with amalgamation
Authors: Yaqub, Fawzi M.
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Fawzi M. Yaqub, "Free products of commutative rings with amalgamation", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 46-52.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Si dimostra un teorema che dà condizioni sufficienti sopra una classe $\mathscr{K}$ di anelli commutativi affinché esistano in $\mathscr{K}$ prodotti liberi con amalgamazione. Questo teorema viene poi usato per mostrare l'esistenza di prodotti liberi con amalgamazione nella classe di tutti gli anelli che soddisfano all'equazione $x^{n}=x$ . Nel caso speciale $n=2$ si ritrova un risultato noto per gli anelli di Boole.
We prove a theorem giving sufficient conditions on a class $\mathscr{K}$ of commutative rings in order that free products with amalgamation exist in $\mathscr{K}$. This theorem is then used to show that free products with amalgamation exist in the class of all rings satisfying the equation $x^{n}=x$. The special case where $n=2$ gives a known result for Boolean rings.
URI: http://hdl.handle.net/10077/6576
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:
File Description SizeFormat 
YaqubRendMat04.pdf546.65 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

508
Last Week
1
Last month
checked on Oct 16, 2018

Download(s)

318
checked on Oct 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.